# SDR SWIA202156530

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Condition: Corroded
- Location: Pass Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 CORRODED AT NUT PLATE.  REMOVED CORROSION AND FOUND INTERCOSTAL TO BE OUT OF LIMITS.  REPLACED INTERCOSTAL REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV-N.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
